No Cover Image

Journal article 38 views 16 downloads

Stochastic approach to gravitational waves from inflation

Gianmassimo Tasinato

Physical Review D, Volume: 105, Issue: 2

Swansea University Author: Gianmassimo Tasinato

Published in: Physical Review D
ISSN: 2470-0010 2470-0029
Published: American Physical Society (APS) 2022
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa59333
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2